Sh:861

Bib entry
@article{Sh:861,
 author = {Shelah, Saharon},
 title = {{Power set modulo small, the singular of uncountable cofinality}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {72},
 number = {1},
 year = {2007},
 pages = {226--242},
 issn = {0022-4812},
 doi = {10.2178/jsl/1174668393},
 mrclass = {03E04 (03E05 03E40)},
 mrnumber = {2298480},
 mrreviewer = {Stefan Geschke},
 doi = {10.2178/jsl/1174668393},
 note = {\href{https://arxiv.org/abs/math/0612243}{arXiv: math/0612243}},
 arxiv_number = {math/0612243}
}